Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Headaches

  1. #1
    Arniefan is offline Associate Member
    Join Date
    Jan 2002


    I am taking 30mg of d-bol a day for the first 4 weeks
    Testosterone Enanthate and deca once a week

    I am now into week 5 of my cycle. The last few weeks ive been getting bad headaches. Has this happened to anyone else? what did you do or take to get rid of the headaches?

    Headaches right at the top of my eyes.
    Last edited by Arniefan; 03-05-2005 at 03:17 AM.

  2. #2
    Froggy's Avatar
    Froggy is offline Member
    Join Date
    Feb 2004
    In the Fog with birddog
    Take some some cardio...take a day off...& get some more sleep...
    Try these Bro...if they don't help...check with the doctor...

  3. #3
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Check your BP immediately!!! I have gotten headaches on cycle. It seems for me at least that there are two different types. The first is due to dehydration. Simple fix is just to drink more water. The second was due to high BP. It was during a test-e/deca cycle that this type happened to me. I ended up going to the doc to get some BP meds and stopped my cycle early. Basically the doc told me that if your BP is high enough to be causing you headaches then you are in pre-stroke territory. So don't mess around and get you BP checked.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts